MAUDE Adverse Event Report: ARTHREX, INC. POWERASP, 3.5MM X 13CM; ARTHROSCOPIC ACCESSORIES

ARTHREX, INC. POWERASP, 3.5MM X 13CM; ARTHROSCOPIC ACCESSORIES
Model Number POWERASP, 3.5MM X 13CM
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 11/17/2023, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-8350pr powerasp failed.This occurred during a case on 11/10/2023.There was no additional information provided, and additional information has been requested.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to user error.However, more information needs to be provided to determine the reason for the failure.The complaint allegation was not confirmed.The device was not received for evaluation, and no evidence of the failure was provided.

Brand Name
POWERASP, 3.5MM X 13CM
Common Device Name
ARTHROSCOPIC ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18340952
Report Number1220246-2023-09438
Device Sequence Number15150445
Product Code GFF
UDI-Device Identifier00888867043312
UDI-Public00888867043312
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPOWERASP, 3.5MM X 13CM
Device Catalogue NumberAR-8350PR
Device Lot Number15129283
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2023
Supplement Date Received by Manufacturer01/20/2025
Initial Report FDA Received Date12/15/2023
Supplement Report FDA Received Date02/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown